# SDR SWAA2021081605256

- Difficulty date: August 10, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Missing
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DOOR LANYARD IS MISSING HARDWARE / REPLACED FORWARD CARGO BAY DOOR LANYARD IAW MM 52-31-00-000-801 PAR D STEP 1(A)(B)(C); MM 52-31-00-400-801 PAR F STEP 5(G)1-3
